# SDR CALA2022112503226

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 73,026 hours, 26,467 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Missing
- Location: Rh Undrwing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PANEL FOUND MISSING ON RT UNDERWING OUTBOARD SLAT AREA.  REMOVED AND REPLACED TAB AND BOTH TAB SUPPORTS. OPS CHECK GOOD.
